# SDR USAA920071177

- Difficulty date: November 16, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 57,953 hours, 37,001 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645168
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK, LEFT WING SPOILER NUMBER 0 UPPER AND LOWER SURFACES DELAMINATED, WS 447 - WS 499.  REPLACED LEFT WING SPOILER NUMBER 0, IAW B737 AMM 27-62-91.
